# SDR USAA2009030590513

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 37,202 hours, 15,214 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 504 - DFW-PHX - FUMES - FLIGHT ATTENDANT REPORTS DIRTY SOCK SMELL IN CABIN EVEN WITH APU BLEED CLOSED AND ENGINE FEEDING PACKS.  SLIGHT SMELL IN FLIGHT DECK MUCH WORSE IN CABIN.  FLIGHT ATTENDANTS REPORT EYES BURNING.  SCHEDULED FOR E2 BOROSCOPE FOR OIL CONTAMINATION.  WILL FURNISH CORRECTIVE ACTION UPON RECEIPT.  PLACED ON MONITOR FOR ENGINE 2 BOROSCOPE FOR OIL CONTAMINATION.  NO FURTHER REPORTS OF DIRTY SOCK SMELL.  TERMINATING MONITOR AT THIS TIME.
